# SDR USAA2012022100005

- Difficulty date: January 25, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  DELAMINATION ON FLOOR PANEL 151LF BETWEEN FR56 TO FR58, BETWEEN Y765 TO -Y765.  REPLACED FLOOR PANEL IAW SRM 53-02-00 AND IRM 9701 REV G.
